# SDR 9801186718

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON END FITTINGS FOR LONGERONS 38R, 42R, 44R, 46R, 48R, 49R, 50R, AND 51R AT FS 2360.  REPLACED FITTINGS PER BOEING DRAWING 65B02699.
